MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY, 24G WHIT SPINAL W/PHARM

MEDLINE INDUSTRIES, LP; TRAY, 24G WHIT SPINAL W/PHARM
Catalog Number DYNJRA9038
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported, "a piece of the needle broke off and was embedded in the patient requiring the patient to have it surgically removed".No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
The customer reported, "a piece of the needle broke off and was embedded in the patient requiring the patient to have it surgically removed".

Common Device Name
TRAY, 24G WHIT SPINAL W/PHARM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key17958503
Report Number1417592-2023-00417
Device Sequence Number20613001
Product Code OJH
UDI-Device Identifier10193489830477
UDI-Public10193489830477
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJRA9038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown